BibTeX record journals/iandc/AdlemanHK95

download as .bib file

@article{DBLP:journals/iandc/AdlemanHK95,
  author    = {Leonard M. Adleman and
               Ming{-}Deh A. Huang and
               Kireeti Kompella},
  title     = {Efficient Checkers for Number-Theoretic Computations},
  journal   = {Inf. Comput.},
  volume    = {121},
  number    = {1},
  pages     = {93--102},
  year      = {1995},
  url       = {https://doi.org/10.1006/inco.1995.1125},
  doi       = {10.1006/inco.1995.1125},
  timestamp = {Fri, 12 Feb 2021 22:16:58 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/AdlemanHK95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics